Universality results for zeros of random holomorphic sections
Bayraktar, Turgay and Coman, Dan and Marinescu, George (2020) Universality results for zeros of random holomorphic sections. Transactions of the American Mathematical Society, 373 (6). pp. 3765-3791. ISSN 0002-9947 (Print) 1088-6850 (Online)
This is the latest version of this item.
Official URL: http://dx.doi.org/10.1090/tran/7807
In this work we prove an universality result regarding the equidistribution of zeros of random holomorphic sections associated to a sequence of singular Hermitian holomorphic line bundles on a compact Kahler complex space X. Namely, under mild moment assumptions, we show that the asymptotic distribution of zeros of random holomorphic sections is independent of the choice of the probability measure on the space of holomorphic sections. In the case when X is a compact Kahler manifold, we also prove an off-diagonal exponential decay estimate for the Bergman kernels of a sequence of positive line bundles on X.
Available Versions of this Item
Repository Staff Only: item control page